# SDR DALA202001221493

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 10,178 hours, 3,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRTH BAR NOT SECURE IN DISARM BRACKETS .   ADJUSTED GIRT BAR PER B737 AMM 25-66 - RETENTION BRACKETS OPERATE NORMAL.
